The information on this site is not intended or implied to be a substitute for professional medical advice, diagnosis or treatment. Content within the patient forum is user-generated and has not been reviewed by medical professionals. Other sections of the Melanoma Research Foundation website include information that has been reviewed by medical professionals as appropriate. All medical decisions should be made in consultation with your doctor or other qualified medical professional.

Erythema nodosum

Forums General Melanoma Community Erythema nodosum

  • Post
    jrtufo
    Participant
      Anyone on the Taf/Mek combo wind up with Erythema nodosum? I have a very mild case although on my legs, arms, and back. I’m on hold for the combo for now. Just wondering if anyone else experienced this side effect? How long were you off the combo? Were you able to back on the combo without a problem?

      Loading spinner
    Viewing 3 reply threads
    • Replies
        swalters1038
        Participant
          I have/had these on my inner thighs off and on during the last 9 months. I never actually went of the drugs for the side effect. For me it was often a precursor to a bout of chills, high fever, and sweats, but not always. My doctors and my perspective has always been if it’s not debilitating to push through the treatment. I do however go off the pills with the chills and high fever…its God awful.

          Cheers Steven
          3c may 2018
          Parotidectomy, modified radical neck dissection, radiation
          Taf/mek

          Loading spinner
          Linda5
          Participant
            Hi Julie!
            I had these many times, we pushed thru all but one time, off for three of four days in conjunction with a recent , if I remember correctly. Mine were very sore at times, I found warm baths helped a bit.
            Linda

            Loading spinner
            Northern Son
            Participant
              Hi i have dealt with this throughout my Taf/Meck treatment i have been on combo 20 months and have been on and off for this reason.They are sore and come on legs arms and back and can number as many as 34.They resolve in about 2 weeks once treatment is stopped.They are starting quicker the longer i am on treatment,used to come after 8 weeks now can come after 9 days. I am on lowest dose in attempt to keep them manageable. Dr. now thinking of using low dose prednesone daily to try prevent them,not sure i want to go on that as i am NED and have sleep issues now which the steriods wont help. Being on and off them hasent seemed to hurt treatment to much as have been NED the whole time.
              Hope they are not to painful for you and your tratment goes well, blessings to you.

              Loading spinner
              jrtufo
              Participant
                Thanks all. Spots and accompanying pain vanished within 48 hours. Going back on the combo today, fingers crossed!

                Loading spinner
            Viewing 3 reply threads
            • You must be logged in to reply to this topic.
            About the MRF Patient Forum

            The MRF Patient Forum is the oldest and largest online community of people affected by melanoma. It is designed to provide peer support and information to caregivers, patients, family and friends. There is no better place to discuss different parts of your journey with this cancer and find the friends and support resources to make that journey more bearable.

            The information on the forum is open and accessible to everyone. To add a new topic or to post a reply, you must be a registered user. Please note that you will be able to post both topics and replies anonymously even though you are logged in. All posts must abide by MRF posting policies.